# SDR DALA2023100308138

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 AD, AA - 01 DISBOND OF 6.25IN LENGTH AND 3.5IN WIDTH AT OSS 305.5 WAS FOUND ON LOWER SKIN OF SLAT 7 TRAILING EDGE WEDGE IN REFERENCE TO JOB 126-0001/CARD 5740-01145-05G. CORRECTIVE ACTION: SUMMARY OF NRC 00019: LOWER SKIN OF SLAT 7 TRAILING EDGE WEDGE WAS REINSPECTED AND NO DISBONDS WERE FOUND PER B757 NDT MANUAL 51-00-01. (2996625)
